# SDR USAA030151

- Difficulty date: August 5, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 35,713 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1 INCH, AFT LT FS 1787 BETWEEN STRINGER 16L AND STRINGER 17L, BELOW HORIZ STAB.  INSTALLED REPAIR PER EA 94570, SRM 53-80-70 FIG 1, AND SRM 51-70-12.  (M)
